# SDR SWAA2023041919287

- Difficulty date: March 21, 2023
- Submitted: April 19, 2023
- Operation: Air carrier
- Aircraft: N217JC
- Make and model: Boeing 737-7H4
- Aircraft serial: 34232
- Aircraft time: 59,799 hours, 35,508 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE LOCATED BS867 AND S-26L AFT CARGO COMPARTMENT 2023-191904<[01] REPLACED ANGLE AND FASTENERS LOCATED BS867 AND S-26L AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02; SRM 51-40-02 AND DWG# 149A8102; SH: 18; REV: -;[02] REPLACED ANGLE AND FASTENERS LOCATED BS867 AND S-26L AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02; SRM 51-40-02 AND DWG# 149A8102; SHEET 18; REV: -
